# SDR ASOA201201247

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE BS 280.00 CROSSBEAM REPLACEMENT,  FOUND COCKPIT FLOOR SUPPORT LAND CRACKED.   INSTALLED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
